# SDR UPS00831633

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 781 RBL 24 SEAT TRACK TO FLOORBEAM ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755222, AND SRM 51-1-20D.
